# SDR FDEA201106222376

- Difficulty date: June 22, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 42,964 hours, 28,450 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 651766341
- Condition: Corroded
- Location: Bs 640 S28l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT BS 640 BETWEEN STRINGER 28L AND 28R.  CUT OFF LOWER LEG OF FRAME IAW SRM 53-10-4 FIG 13 REV 103. FABRICATED REPAIR DOUBLER AND SHEAR TIE IAW SRM 53-10-4   FIG 13. INSTALLED DOUBLER AND SHEAR TIE IAW SRM 51-30-2 AND 53-10-4 FIG 13.
